Join the 'Gynecomastia' group to help and get support from people like you.
We found 9 questions associated with the 'Gynecomastia' topic.
Posted 20 Jul 2013 by PrincessKira • 3 answers
I've heard about this drug before and didn't realize until recently that it was the same as the drug most Transgendered individuals call simply "spiro." The feminizing effects of this drug are not listed here. As a MTF Transgenderist individual my self; that's how I ...
Posted 14 Aug 2016 by Jerry1231 • 0 answers
I had taken a prohormone named Epistane for 4 weeks. Following this supplement i took another supplement named Osta Shred which is a Selective Androgen Receptor Modulator (SARM) and Tamoxifen which a SERM. Following the end of my supplement use i noticed that my nipples were sensitive, and they ...
Posted 29 Jan 2015 by Dan6066 • 1 answer
Doctors refused to treat my gynecomastia in my early teens with tamoxifen, armidex, letrolzol, etc. and told me to just do chest exercises or get surgery so they can bilk me out of thousdands of dollars because it is not covered by health care. It has never gone away, and has probably gotten worse ...
Posted 26 Sep 2014 by as14 • 1 answer
my weight is 87 i wanna know if it gynecomastia or just fat .. we have no endocrinologist in our city
Posted 9 Nov 2014 by duke987 • 1 answer
IS there any hope for guys like me.
Posted 7 Aug 2014 by Rommierome • 1 answer
... is the percentage becoming cancers? Best solution. Very sore and hurt bad
56 yrs old. Have heart disease & artery. Taking lots of meds. Will spironolacton cause gynecomastia?
Posted 8 Aug 2014 by Rommierome • 1 answer
Hurt real bad.
Posted 20 Jan 2014 by mjolk • 1 answer
... through his penis? My concern for this is that he has had gynecomastia in the past so I want to reduce any possibility of that forming again.
Posted 4 Oct 2013 by MaverickMD • 2 answers
some antifungals, testosterone supplements, cimetidine, spironolactone are major offenders, but I found some PPIs and other H2 blockers caused as well. If there is a complete list, please help me lay hands on it.